Quaderni del Seminario Matematico: 2000

ISSN: 2039-120X

[Anno precedente] [2000] [Anno successivo]

[1/2000] A. Marzocchi [mail] and S. Zandonella Necca
Attractors for dynamical systems in topological spaces.

[2/2000] B. Alinovi and H. Karzel
Halfordered chain structures II.

[3/2000] M. Squassina [mail]
Weak solutions to general euler's equations via nonsmoooth critical point theory, Ann. Fac. Sci. Toulouse Math. (1) 9 (2000), 113-131.

[4/2000] S. Paleari [mail] and M. Squassina [mail]
Multiplicity results for perturbed symmetric quasilinear elliptic systems, Differential Integral Equations (7) 14 (2001), 785-800.

[5/2000] D. Boffi [mail] and L. Gastaldi [mail]
Finite element approximation of Maxwell's eigenproblem, Proceedings of the 3rd European Conference on Numerical Mathematics and Advanced Applications, Jyvaskyla (P. Neittaanmäki, T. Tiihonen and P. Tarvainen, eds.), World Scientific, Singapore, 2000.

[6/2000] D. Boffi [mail], C. Chinosi, and L. Gastaldi [mail]
Penalized approximation of the vibration frequencies of a fluid in a cavity, CMES 1 (2000), 31-43.

[7/2000] D. Boffi [mail], M. Farina, and L. Gastaldi [mail]
On the approximation of Maxwell's eigenproblem in general 2D domains, Computer and Structures, in press.

[8/2000] D. Boffi [mail], F. Brezzi, and L. Gastaldi [mail]
On the problem of spurious eigenvalues in the approximation of linear elliptic problems in mixed form, Math. Comp. 69 (2000), 121-140.

[9/2000] D. Boffi [mail], P. Fernandes, L. Gastaldi [mail], and I. Perugia
Computational models of electromagnetic resonators: analysis of edge element approximation, SIAM J. Numer. Anal. 36 (1999), 1264-1290.

[10/2000] M. Paolini [mail] and F. Pasquarelli [mail]
Numerical simulation of crystalline curvature flow in 3D by interface diffusion, Free Boundary Problema: theory and applications II (N. Kenmochi ed.), GAKUTO Internat. Ser. Math. Sci. Appl., 376--389, 14, Gakk\"otosho, Tokyo, 2000.

[11/2000] M. Squassina [mail]
Perturbed S1-symmetric Hamiltonian systems, Appl. Math. Lett. 14 (3) (2001), 375-380.

[12/2000] M. Negri and M. Paolini [mail]
Numerical minimization of the Mumford-Shah functional, Calcolo 38 (2001), 67--84.

[13/2000] M.G. Naso [mail] and E. Vuk [mail]
On the exponential stability of electromagnetic systems with memory, Int. Math. J. 1 (6) (2002), 575-590.

[14/2000] E. Zizioli [mail]
Connections between loop of exponent 2, reflection structures and complete graphs with parallelism.

[15/2000] L. Fatone [mail], P. Gervasio [mail], and A. Quarteroni
Multimodels for incompressible flows: iterative solutions for the Navier-Stokes/Oseen coupling, M2AN 35 (2001), 549-574.

[16/2000] A. Marzocchi [mail], J.E. Munoz Rivera, and M.G. Naso [mail]
Asymptotic behavior and exponential stability for a transmission problem in thermoelasticity, Math. Meth. Appl. Sci. 25 (2002), 955-980.

[17/2000] L. Fatone [mail], P. Gervasio [mail], and A. Quarteroni
Iterative solutions of multimodels for incompressible flows, Proceedings of the 3rd European Conference on Numerical Mathematics and Advanced Applications, Jyvaskyla (P. Neittaanmäki, T. Tiihonen and P. Tarvainen, eds.), 470--477, World Scientific, Singapore, 2000.

[18/2000] L. Fatone [mail], P. Gervasio [mail], and A. Quarteroni
Numerical solution of vascular flows by heterogeneous domain decomposition method, Domain Decomposition Methods in Sciences and Engineering. Proceedings of the 12th International Conference on Domain Decomposition Methods, Chiba, Japan, 1999 (T. Chan, T. Kako, H. Kawarada, O. Pironneau, eds.), 297-304, DDM.org, Japan, 2001.

[19/2000] M. Squassina [mail]
An eigenvalue problem for elliptic systems, New York J. Math. 6 (2000), 95-106.

[20/2000] F. Luterotti [mail], G. Schimperna [mail], and U. Stefanelli [mail]
Global Solution to a Phase Field Model with Irreversible and Constrained Phase Evolution, Quart. Appl. Math., in press.

[21/2000] A. Lucchini [mail] and F. Morini [mail]
On the probability of generating finite groups with a unique minimal normal subgroup, Pacific J. Math., in press.

[22/2000] C. Giorgi [mail], J.E. Munoz Rivera, and V. Pata
Global Attractors for a Semilinear Hyperbolic Equation in Viscoelasticity, J. Math. Anal. Appl. 260 (2001), 83-99.

[23/2000] G. Bellettini [mail], M. Novaga, and M. Paolini [mail]
Characterization of facet--breaking for nonsmooth mean curvature flow in the convex case, Interfaces and Free Boundaries, in press.

[24/2000] F. Ancona [mail] and A. Marson [mail]
A wave-front tracking algorithm for NxN non genuinely nonlinear.

[25/2000] M.C. Tamburini Bellani [mail] and P. Zucca
On a question of M.Conder.

[26/2000] A. Lucchini [mail] and M.C. Tamburini Bellani [mail]
Tensor products of primitive modules.

[27/2000] A. Benini and F. Morini [mail]
Partially balanced incomplete block designs for weakly divisible nearrings.

[28/2000] E. Casella [mail]
On regularity and uniqueness of the solutions of a free boundary problem of heat transfer in incompressible fluids.

[29/2000] M.G. Naso [mail] and E. Vuk [mail]
Uniform attractors for a semilinear evolution problem in hereditary simple fluids, Internat. J. Engrg. Sci. 40 (7) (2002), 727-742.

[30/2000] A. Marzocchi [mail], J.E. Munoz Rivera, and M.G. Naso [mail]
Transmission problem in thermoelasticity with symmetry, IMA J. Appl. Math. 68 (1) (2003), 23-46.

[31/2000] M. Squassina [mail]
Multiple critical points for perturbed symmetric functionals associated with quasilinear elliptic problems, Nonlinear Anal. 47 (2001), 1605-1616.

[32/2000] B. Alinovi and H. Karzel
Convexity considerations in halfordered sets and splittings by chains.

[33/2000] P. Secchi [mail]
On slightly compressible ideal flow in the halfplane, Arch. Rat. Mech. Anal. 161 (2002), 231-255.

[34/2000] P. Secchi [mail]
Life span of 2-D irrotational compressible fluids in the halfplane, Math. Methods Appl. Sci. 25 (2002), 895-910.

[35/2000] G. Gentili and C. Giorgi [mail]
Mathematical models for phase transitions at low temperature, Dissipative phase transitions (Cortona, 2004), P.Colli, N.Kenmochi, J.Sprekels eds., Ser. Adv. Math. Appl. Sci. 71, World Sci. Publishing, Singapore, 2005.

[36/2000] E. Zizioli [mail]
Relations between certain classes of incidence loops, codes and chain structures.

[37/2000] D. Boffi [mail] and L. Gastaldi [mail]
On the -grad div + s curl rot operator, Proc. of MIT First Conference on "Computational fluid and solid mechanics", K.J. Bathe, editor, Elsevier (2001), 1526-1529.

[38/2000] D. Boffi [mail] and L. Gastaldi [mail]
On the quadrilateral Q2-P1 element for the Stokes problem, Int. J. Numer. Meth. Fluids 39 (2002), 1001-1011.

[39/2000] L. Gastaldi [mail]
A priori error estimates for the Arbitrary Lagrangian Eulerian formulation with finite elements, East-West J. Numer. Math 9 (2001), 123-156.

[40/2000] M. Squassina [mail] and C. Tarsi
Multiple solutions for quasilinear elliptic problems in R^2 with exponential growth, Manuscripta Math. 106 (2001), 315-337.

[41/2000] E. Casella [mail], P. Secchi [mail], and P. Trebeschi [mail]
Global existence of 2D slightly compressible viscous, Port. Math.(N.S.) 59 (2002), 67-89.


Jan 17, 2021